RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1986, Volume 177, Pages 133–146 (Mi tm2117)  

Linear transformations and $(0,1)$-matrices

V. E. Tarakanov


Full text: PDF file (1757 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1988, 177, 143–156

Bibliographic databases:

Document Type: Article
UDC: 519.12

Citation: V. E. Tarakanov, “Linear transformations and $(0,1)$-matrices”, Probabilistic problems of discrete mathematics, Collection of papers, Trudy Mat. Inst. Steklov., 177, 1986, 133–146; Proc. Steklov Inst. Math., 177 (1988), 143–156

Citation in format AMSBIB
\Bibitem{Tar86}
\by V.~E.~Tarakanov
\paper Linear transformations and $(0,1)$-matrices
\inbook Probabilistic problems of discrete mathematics
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1986
\vol 177
\pages 133--146
\mathnet{http://mi.mathnet.ru/tm2117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=840681}
\zmath{https://zbmath.org/?q=an:0604.15002|0661.15001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1988
\vol 177
\pages 143--156


Linking options:
  • http://mi.mathnet.ru/eng/tm2117
  • http://mi.mathnet.ru/eng/tm/v177/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:88
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019